About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 592085, 9 pages
http://dx.doi.org/10.1155/2014/592085
Research Article

A Sharp Double Inequality for Trigonometric Functions and Its Applications

1School of Mathematics and Computation Sciences, Hunan City University, Yiyang 413000, China
2Department of Mathematics, Huzhou Teachers College, Huzhou 313000, China

Received 26 April 2014; Accepted 20 June 2014; Published 10 July 2014

Academic Editor: Josip E. Pečarić

Copyright © 2014 Zhen-Hang Yang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhen-Hang Yang, Yu-Ming Chu, Ying-Qing Song, and Yong-Min Li, “A Sharp Double Inequality for Trigonometric Functions and Its Applications,” Abstract and Applied Analysis, vol. 2014, Article ID 592085, 9 pages, 2014. doi:10.1155/2014/592085